# SDR CALA2024032500855

- Difficulty date: March 21, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 64,544 hours, 19,873 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N180447
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDDGE ABOVE THE PYLON IS CRACKED. PART IS CURRENTLY RMOVED FROM THE AIRCRAFT.
